MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ L; FEMORAL CEMENTED COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ L; FEMORAL CEMENTED COMPONENT
Model Number 02.12.0025L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 april 2021: lot 183449: (b)(4) items manufactured and released on 25-july-2018.Expiration date: 2023-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another devices involved: batch review performed on 26 april 2021: gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot 186201: (b)(4) items manufactured and released on 12-nov-2018.Expiration date: 2023-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 187397: (b)(4) items manufactured and released on 30-oct-2018.Expiration date: 2023-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0511fl tibial insert fixed sphere flex size 5/11 mm l (k140826) lot 179666: (b)(4) items manufactured and released on 10-apr-2018.Expiration date: 2023-03-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
2 years 3 months after the primary the patient came in due to signs of an infection and the pathogen is escherichia coli.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ L
Common Device Name
FEMORAL CEMENTED COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11847282
Report Number3005180920-2021-00390
Device Sequence Number3724296
Product Code JWH
UDI-Device Identifier07630030862410
UDI-Public07630030862410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model Number02.12.0025L
Device Catalogue Number02.12.0025L
Device Lot Number183449
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;